# SDR CA190629004

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38328
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) (QTY 8) BLENDED CORROSION DAMAGE TO FUSELAGE SKIN BETWEEN FS559.00+80.00 & FS559.00+112.00 AND STR20R - STR24R (TC# 20190629004)
